# SDR SWIA201333575

- Difficulty date: May 20, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 14,150 hours, 8,992 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT TRACK FROM FS 785.00-FS 847.00 + 16.00 REQUIRES REPLACEMENT.  C-CHECK, R & R LT SIDE SEAT TRACK FROM FS 785.00-FS. 847.00 + 16.00 IAW AMM.
